My boyfriend takes benzodyazepins every day.How can I help him?

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    if he's taking them under doctor's orders nothing

    if he's an addict, you can't help him until he is ready to help himself

  • 1 decade ago

    well I dont think they cause any harm...just let him eat them and feel good....when he feels he wanna quit he gotta take it easy not quit right off...just do it slow and take one less each day...or else he can have reactions like spasms....

  • jack
    Lv 6
    1 decade ago

    Well I guess you could hand the pill to him? What are you asking... and what is that?

  • 1 decade ago

    What in the world is Benzo..........?

    Source(s): please answer my last question
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Please be more specific what is this drug?

    Source(s): me
Still have questions? Get your answers by asking now.